MAUDE Adverse Event Report: Orthofix Srl CHIMAERA HFS LAG SCREW FIXED L95MM STERILE

Orthofix Srl CHIMAERA HFS LAG SCREW FIXED L95MM STERILE
Model Number CHIMAERA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
CHIMAERA HFS LAG SCREW FIXED L95MM STERILE
Common Device Name
CHIMAERA HFS LAG SCREW FIXED L95MM STERILE
Manufacturer (Section D)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
MDR Report Key50550450
Report Number9680825-2026-00050
Device Sequence Number13408796
Product Code HSB
UDI-Device Identifier18054242514923
UDI-Public18054242514923
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K161466
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHIMAERA
Device Catalogue Number99-T93695
Device Lot NumberB5548822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale
Patient Weight171 LB